# SDR 08FDEA01028

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724351300100
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL NR 572 DB IS CHAFED AND CORRODED WITH PAINT PEELING ON THE MATING SURFACES. REPAIRED PANEL BY REMOVING DAMAGE, FABRICATING FILLER PLATE AND DOUBLER, LAYING UP REPAIR DOUBLER AND FILLER PLATE & COMPLETING CURE & REMOVING EXCESS ADHESIVE FLASH, APPLING SEALANT TO REPAIR DOUBLER EDGES & CURING, APPLING FE PRIMER AND APPLING FINISH COAT IAW SRM 51-77-12, 51-77-10, 51-  35-00, AND 51-75-10.
